# SDR DXTA2024121701518

- Difficulty date: December 13, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N412QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500440
- Aircraft time: 6,044 hours, 4,722 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 0353
- Condition: Intermittent
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM NML FAIL CAS MESSAGE AT FL430.    REPLACED INTERMITTENT #2 FCE. OPS CHECK GOOD. WORK PERFORMED IAW AMM 27-03-01, 27-60-00, 21-31-00
